# SDR USAA960110

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 927-947
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORROSION INTERCOSTAL STATION 927 TO STATION 947 RBL 8 INCH.  INSTALLED NEW INTERCOSTAL.  REPAIRED PER DRAWING 65-67316.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
